# SDR COMA0160041

- Difficulty date: December 28, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 11,868 hours, 11,281 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooler
- Part number: 1603662
- Condition: Clogged
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

APU OIL PRESSURE CAUTION MESSAGE. REPLACED THE APU OIL COOLER.
